# SDR HALA0600749

- Difficulty date: September 13, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT STA 654 + 72 RBL 34, WL 200.  REMOVED FASTENER FROM FLOOR SUPPORT IAW SRM 51-40-02.  REMOVED SUPPORT FROM A/C.  FABRICATED NEW UPPER CHORD WITH 7075T6, .050 IAW SRM 53-30-05.  TREATED, PRIMED AND PAINTED NEW PART IAW SRM 51-20-01 AND SRM 20-41-02.  INSTALLED NEW PART IAW SRM 51-40-02.
